# SDR REXA2014082800848

- Difficulty date: August 28, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N8533D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7533
- Aircraft time: 28,347 hours, 25,124 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Lack Of Lube
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN CABIN DOOR HANDLE WOULDN'T GO ALL THE WAY UP, HARD TO OPEN THE DOOR.  LUBED DOOR ROLLERS & L1 PAX DOOR.  OPERATIONS NORMAL IAW AMM 52-11-25.
